Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6491
Title: Zahlen der Form x^2-Dy^2 in arithmetischen Folgen
Authors: Spindelböck, Klaus
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Klaus Spindelböck, "Zahlen der Form x^2-Dy^2 in arithmetischen Folgen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 1-13.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Type: Article
URI: http://hdl.handle.net/10077/6491
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
SpindelbockRendMat08.pdf781.85 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,310
checked on Dec 5, 2019

Download(s)

283
checked on Dec 5, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.